Research Repository

Browse by Author: Barnett, Neil S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 90.

Article

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2010) On some integral inequalities related to the Cauchy-Bunyakovsky-Schwarz Inequality. Applied Math Letters, 23 (9). pp. 1008-1012. ISSN 0893-9659

Ahmad, Farooq, Barnett, Neil S and Dragomir, Sever S (2009) New weighted Ostrowski and Cebysev type inequalities. Nonlinear analysis: theory, methods and applications, 71 (12). e1408-e1412. ISSN 0362-546x

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2009) Majorisation inequalities for Stieltjes integrals. Applied Math Letters, 22 (3). pp. 416-421. ISSN 0893-9659

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2009) Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators. Computers and Mathematics with Applications, 57 (2). pp. 195-201. ISSN 0898-1221

Barnett, Neil S and Dragomir, Sever S (2009) The Beesack-Darst-Pollard inequalities and approximations of the Riemann-Stieltjes integral. Appliedied Mathematics Letters, 22 (1). pp. 58-63. ISSN 0893-9659

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) A companion for the Ostrowski and the generalized trapezoid inequalities. Mathematical and Computer Modelling, 50 (1-2). pp. 179-187. ISSN 0895-7177

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) On Some Integral Inequalities Related to the Cauchy-Bunyakovsky-Schwarz Inequality. Research report collection, 12 (2).

Barnett, Neil S and Dragomir, Sever S (2008) Some New Inequalities for Convex Functions with Applications in Normed Spaces. Mathematical Inequalities and Applications, 11 (4). pp. 667-678. ISSN 1331-4343

Barnett, Neil S and Dragomir, Sever S (2008) An Additive Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality. Applied Math Letters, 21 (4). pp. 388-393. ISSN 0893-9659

Barnett, Neil S and Dragomir, Sever S (2008) On an Inequality of the Lupas Type. Demonstratio Mathematica, 41 (1). pp. 57-62. ISSN 0420-1213

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2008) A Companion for the Ostrowski and the Generalised Trapezoid Inequalities. Research report collection, 11 (2).

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2007) Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 91-103. ISSN 1561-8307

Barnett, Neil S and Dragomir, Sever S (2007) Bounds for the Cebysev Functional of a Convex and a Bounded Function. General Mathematics, 15 (1). pp. 59-66. ISSN 1221-5023

Barnett, Neil S and Dragomir, Sever S (2007) On the Weighted Ostrowski Inequality. Journal of Inequalities in Pure and Applied Mathematics, 8 (4). pp. 1-10. ISSN 1443-5756

Barnett, Neil S and Dragomir, Sever S (2007) On Some Inequalities for Convex Functions with Applications in Normed Spaces. Research report collection, 10 (1).

Barnett, Neil S and Dragomir, Sever S (2007) The Beesack-Darst-Pollard Inequalities and Approximation of the Riemann-Stieltjes Integral. Research report collection, 10 (2).

Barnett, Neil S and Dragomir, Sever S (2007) Some Results Related to the Cauchy-Bunyakovsky-Schwarz Inequality. Research report collection, 10 (4).

Barnett, Neil S and Dragomir, Sever S (2007) On an Inequality of the Lupaş Type. Research report collection, 10 (Supp).

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2006) Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces. Bulletin of the Belgian Mathematical Society, 13 (2). pp. 345-353. ISSN 1370-1444

Barnett, Neil S and Dragomir, Sever S (2006) Some inequalities for a singular integral. Journal of the Indonesian Mathematical Society, 12 (2). pp. 175-183. ISSN 0854-1388

Dragomir, Sever S and Barnett, Neil S (2006) Applications of Ostrowski's version of the Gruss inequality for trapezoid type rules. Tamkang Journal of Mathematics, 37 (2). pp. 163-173. ISSN 0049-2930

Dragomir, Sever S and Barnett, Neil S (2006) Integral Inequalities on Infinite Intervals. Demonstratio Mathematica, 39 (3). pp. 507-514. ISSN 0420-1213

Dragomir, Sever S and Barnett, Neil S (2006) Some Landau Type Inequalities for Functions whose Derivatives are of locally bounded variation. Tamkang Journal of Mathematics, 37 (4). pp. 301-308. ISSN 0049-2930

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2006) Ostrowski and Trapezoid Type Inequalities for the Stieltjes Integral with Lipschitzian Integrands or Integrators. Research report collection, 9 (4).

Agarwal, R. P, Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2005) A survey on some inequalities for expectation and variance. Computers & Mathematics with Applications, 49 (2-3). pp. 429-480. ISSN 0898-1221

Barnett, Neil S and Dragomir, Sever S (2005) Integral Inequalities on Infinite Intervals. Research report collection, 8 (1).

Barnett, Neil S and Dragomir, Sever S (2005) Some Landau Type Inequalities for Functions Whose Derivatives are of Locally Bounded Variation. Research report collection, 8 (1).

Barnett, Neil S, Buşe, Constantin, Cerone, Pietro and Dragomir, Sever S (2005) Some Grüss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications. Research report collection, 8 (2).

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2005) Majorisation Inequalities for Stieltjes Integrals. Research report collection, 8 (2).

Barnett, Neil S and Dragomir, Sever S (2005) Bounds for the Čebyšev Functional of a Convex and a Bounded Function. Research report collection, 8 (3).

Barnett, Neil S and Dragomir, Sever S (2005) Some Inequalities for a Singular Integral. Research report collection, 8 (3).

Barnett, Neil S and Dragomir, Sever S (2004) Some further inequalities for univariate moments and some new ones for the covariance. Computers & Mathematics with Applications, 47 (1). pp. 23-36. ISSN 0898-1221

Barnett, Neil S, Dragomir, Sever S and Hanna, George T (2004) Error Estimates for Approximating the Fourier Transform of Functions of Bounded Variation. RGMIA research report collection, 7 (1).

Barnett, Neil S and Dragomir, Sever S (2004) Some Remarks on the Noiseless Coding Theorem. Research report collection, 7 (2).

Buşe, Constantin, Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2004) Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces. Research report collection, 7 (3).

Buşe, Constantin, Cerone, Pietro, Dragomir, Sever S and Barnett, Neil S (2004) Strong Stability of Periodic Discrete Systems in Banach Spaces. Research report collection, 7 (3).

Barnett, Neil S, Cho, Yeol Je, Dragomir, Sever S, Kang, S. M and Kim, Seong Sik (2003) Some Bombieri, Selberg and Heilbronn Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 6 (Supp).

Barnett, Neil S and Dragomir, Sever S (2003) An Identity for n-time Differentiable Functions and Applications for Ostrowski Type Inequalities. RGMIA research report collection, 6 (2).

Barnett, Neil S and Dragomir, Sever S (2002) Bounds in terms of the fourth derivative for the remainder in the corrected trapezoid formula. Computers & mathematics with applications, 44 (5-6). pp. 595-605. ISSN 0898-1221

Barnett, Neil S and Dragomir, Sever S (2002) Applications of Ostrowski's Version of the Grüss Inequality for Trapezoid Type Rules. RGMIA research report collection, 5 (4).

Barnett, Neil S, Dragomir, Sever S and Agarwal, R. P (2002) Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval. Computers & Mathematics with Applications, 43 (10-11). pp. 1319-1357. ISSN 0898-1221

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Fink, Arlington A (2002) Comparing two integral means for absolutely continuous mappings whose derivatives are in L∞[a,b] and applications. Computers & mathematics with applications, 44 (1/2). pp. 241-251. ISSN 0898-1221

Barnett, Neil S and Dragomir, Sever S (2002) An Approximation For The Fourier Transform Of Absolutely Continuous Mappings. RGMIA research report collection, 5 (Supp).

Barnett, Neil S, Cirstea, Florica-Corina and Dragomir, Sever S (2001) Some Inequalities for the Integral Mean of Hölder Continuous Functions Defined on Disks in a Plane. RGMIA research report collection, 5 (1).

Barnett, Neil S and Dragomir, Sever S (2001) A trapezoid type inequality for double integrals. Nonlinear analysis, 47 (4). pp. 2321-2332. ISSN 0362-546x

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2001) On Weighted Ostrowski Type Inequalities for Operators and Vector-Valued Functions. RGMIA research report collection, 4 (3).

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2001) Ostrowski's Inequality for Vector-Valued Functions and Applications. RGMIA research report collection, 4 (3).

Barnett, Neil S and Dragomir, Sever S (2001) On the Perturbed Trapezoid Formula. RGMIA research report collection, 4 (2).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S, Pinheiro, M. R and Sofo, Anthony (2001) Ostrowski Type Inequalities for Functions whose Modulus of the Derivatives are Convex and Applications. RGMIA research report collection, 5 (2).

Barnett, Neil S and Dragomir, Sever S (2001) A Perturbed Trapezoid Inequality in Terms of the Third Derivative and Applications. RGMIA research report collection, 4 (2).

Barnett, Neil S and Dragomir, Sever S (2001) An Ostrowski Type Inequality for Double Integrals and Applications for Cubature Formulae. RGMIA research report collection, 1 (1).

Barnett, Neil S and Dragomir, Sever S (2000) Some Further Inequalities for Univariate Moments and Some New Ones for the Covariance. RGMIA research report collection, 3 (4).

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2000) Some New Inequalities for Hermite-Hadamard Divergence in Information Theory. RGMIA research report collection, 5 (4).

Barnett, Neil S, Dragomir, Sever S and Sofo, Anthony (2000) Better Bounds for an Inequality of the Ostrowski Type with Applications. RGMIA research report collection, 3 (1).

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2000) Further Inequalities for the Expectation and Variance of a Random Variable Defined on a Finite Interval. RGMIA research report collection, 3 (1).

Barnett, Neil S and Dragomir, Sever S (2000) Some Inequalities for Random Variables whose Probability Density Functions are Absolutely Continuous Using a Pre-Chebychev Inequality. RGMIA research report collection, 3 (1).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (2000) Some Inequalities for the Expectation and Variance of a Random Variable whose PDF is n-Time Differentiable. RGMIA research report collection, 3 (1).

Barnett, Neil S and Dragomir, Sever S (2000) A Trapezoid Type Inequality for Double Integrals. RGMIA research report collection, 3 (4).

Barnett, Neil S and Dragomir, Sever S (1999) Some Elementary Inequalities for the Expectation and Variance of a Random Variable whose PDF is defined on a Finite Interval. RGMIA research report collection, 2 (7).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1999) Some Inequalities for the Dispersion of a Random Variable whose PDF is Defined on a Finite Interval. RGMIA research report collection, 2 (7).

Barnett, Neil S and Dragomir, Sever S (1999) Some Inequalities for Random Variables whose Probability Density Functions are Bounded using a Pre-Grüss Inequality. RGMIA research report collection, 2 (6).

Dragomir, Sever S, Cerone, Pietro, Barnett, Neil S and Roumeliotis, John (1999) An Inequality of the Ostrowski Type For Double Integrals and Applications for Cubature Formulae. RGMIA research report collection, 2 (6).

Barnett, Neil S and Dragomir, Sever S (1999) Issues of Estimation in the Monitoring of Constant Flow Continuous Streams. RGMIA research report collection, 2 (3).

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (1999) Further Bounds for the Estimation Error Variance of a Continuous Stream with Stationary Variogram. RGMIA research report collection, 2 (2).

Dragomir, Sever S, Agarwal, R. P and Barnett, Neil S (1999) Inequalities for Beta and Gamma Functions Via Some Classical and New Integral Inequalities. RGMIA research report collection, 2 (3).

Dragomir, Sever S, Barnett, Neil S and Wang, Song (1999) An Ostrowski Type Inequality for a Random Variable Whose Probability Density Fuction Belongs To Lp [A,B], P > 1. RGMIA research report collection, 2 (1).

Dragomir, Sever S, Barnett, Neil S and Cerone, Pietro (1999) An N-Dimensional Version of Ostrowski's Inequality For Mappings of the Hölder Type. RGMIA research report collection, 2 (2).

Barnett, Neil S and Dragomir, Sever S (1998) A Note on Bounds for the Estimation Error Variance of a Continuous Stream With Stationary Variogram. RGMIA research report collection, 1 (2).

Dragomir, Sever S and Barnett, Neil S (1998) An Ostrowski Type Inequality for Mappings Whose Second Derivatives are Bounded and Applications. RGMIA research report collection, 1 (2).

Dragomir, Sever S, Barnett, Neil S and Cerone, Pietro (1998) An Ostrowski type Inequality for Double Integrals in Terms of Lp- Norms and Applications in Numerical Integration. RGMIA research report collection, 1 (2).

Barnett, Neil S and Dragomir, Sever S (1998) An Ostrowski's Type Inequality for a Random Variable whose Probability Density Function Belongs to L∞ [A,B]. RGMIA research report collection, 1 (1).

Barnett, Neil S and Dragomir, Sever S (1998) An Inequality of Ostrowski's Type of Cumulative Distribution Functions. RGMIA research report collection, 1 (1).

Book Section

Barnett, Neil S and Dragomir, Sever S (2008) A survey of recent inequalities for ø-divergences of discrete probability distributions. In: Advances in Inequalities from Probability Theory and Statistics. Barnett, Neil S and Dragomir, Sever S, eds. Advances in mathematical inequalities . Nova Science Publishers, New York, USA, pp. 1-79.

Cerone, Pietro and Dragomir, Sever S (2008) A survey on bounds for the Gini mean difference. In: Advances in inequalities from probability theory and statistics. Barnett, Neil S and Dragomir, Sever S, eds. Advances in mathematical inequalities . Nova Science Publishers, New York, USA, pp. 81-111.

Sharma, R, Shandil, R, Devi, S, Ram, S, Kapoor, G and Barnett, Neil S (2008) Some Bounds on the Sample Variance in Terms of the Mean and Extreme Values. In: Advances in Inequalities from Probability Theory and Statistics. Barnett, Neil S and Dragomir, Sever S, eds. Advances in mathematical inequalities . Nova Science Publishers, New York, USA, pp. 163-168.

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2008) Approximations of f-Divergence Measures via Taylor Series Expansions : A Survey of Recent Results. In: Advances in Inequalities for Series. Dragomir, Sever S and Sofo, Anthony, eds. Advances in Mathematical Inequalities . Nova Science Publishers, New York, USA, pp. 23-64.

Monograph

Misiorek, Violetta Iwona and Barnett, Neil S (1996) Mean selection for a filling process with implications to 'Weights and Measures' requirements. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Tang, Pak Fai and Barnett, Neil S (1996) Dispersion control for multivariate processes. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Tang, Pak Fai and Barnett, Neil S (1996) Dispersion control for multivariate processes - some comparisons. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Misiorek, Violetta Iwona and Barnett, Neil S (1995) Factors affecting the choice of target for a process with 'top-up' and 'give-away'. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Tang, Pak Fai and Barnett, Neil S (1994) Capability indices for multivariate processes. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Tang, Pak Fai and Barnett, Neil S (1994) SPC for short production runs : a review and literature survey. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Tang, Pak Fai and Barnett, Neil S (1993) A statistical comparison of mean and range charts with the method of pre-control. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Barnett, Neil S, Gomm, Ian and Armour, Len (1993) The optimal sampling point for the quality assessment of continuous streams. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Barnett, Neil S (1991) The validity of sampling theory ...... a response. Technical Report. Footscray Institute of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Barnett, Neil S (1991) Some management and statistical issues affecting quality improvement in Australia. Technical Report. Victoria University of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Barnett, Neil S (1990) The dire dangers of dabbling with data. Technical Report. Footscray Institute of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Barnett, Neil S (1990) Measuring process capability. Technical Report. Footscray Institute of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Book

Barnett, Neil S and Dragomir, Sever S, eds. (2008) Advances in Inequalities from Probability Theory and Statistics. Advances in mathematical inequalities series . Nova Science Publishers, New York.

Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2008) Inequalities for Distributions on a Finite Interval. Advances in mathematical inequalities . Nova Science Publishers, New York.